MathSciNet Relay Station
MathSciNet bibliographic data
MR537100 (80e:54057) 54H25
Jungck, Gerald Periodic and fixed points, and commuting mappings. Proc. Amer. Math. Soc. 76 (1979), no. 2, 333–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement